View Full Version : Finasteride Making Me Tired?

09-14-2016, 10:57 AM

I've been on 1 MG a day for 4 weeks now, no negative sides, but just wondering if this has any correlation.

I feel a lot more tired in the morning, I seem to recover worse from the gym as well. But the main issue is just feeling like I've been hit by a truck even though I slept 8 hours.

Maybe I just need more sleep and should double-check my diet, but I just find it odd that it's seemed to of been worse the past month.

Anyone else have these effects? Recommendations?

09-14-2016, 11:58 AM
I do feel tired and have wondered if it's because of fin. My diet is shit though and I sleep erratically. Try taking the 1MG at a different time of day?

09-14-2016, 12:00 PM
Yea that's actually a good idea.. I take it at night like 8-9 pm.. I'll try it at 6-7 and see if that helps, if not I'll try to switch to morning.

09-15-2016, 04:14 PM
I've not heard of this personally, but I'm interested to see if you notice a difference by switching it to morning. Keep us posted after a couple weeks.
I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.